# SDR OEJA2021101500001

- Difficulty date: September 25, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N490FL
- Make and model: Beech 400A
- Aircraft serial: RK252
- Aircraft time: 9,818 hours, 8,124 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Seal
- Part number: 45A31701055
- Condition: Leaking
- Location: Pax Door
- Part time: 9,818 hours, 8,124 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE WAS HIGHER THAN NORMAL, NOTICED THE CABIN RATE CLIMBING @ 1000' PER MIN.  THEN HEARD A WHISTLING NOISE CLOSE TO THE CABIN DOOR.  "CABIN PRESS LD"  LIGHT CAME ON.  ONCE WE REACHED BELOW 20,000' THEN THE NOISE GOT QUIETER AFTER WE SELECTED "BOTH HIGH" ON THE CABIN PRESSURE CONTROL.  CABIN WOULD NOT MAINTAIN PRESSURE UNTIL WE WERE LOWER AND IN.  "BOTH HIGH."
